Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

167 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes mood swings inspite of having Venlafexine and Olanzapine ?

Answered by
Dr.
Dr. Chintan Solanki

Psychiatrist

Practicing since :2007

Answered : 2406 Questions

default
Posted on Tue, 5 Aug 2014 in Drug Abuse
Question: I want to treat myself with drugs not only enjoy music and taste and feel the taste of XXXXXXX
doctor
Answered by Dr. Chintan Solanki 46 hours later
Brief Answer:
Yes you can.. need psychotherapy

Detailed Answer:
Hello,
Your question is not clear what you want to know.I have seen your case paper. You are suffering from bipolar affective disorder mixed episode.
So you are on treatment with venlafexine,lamotrigine, olanzapine and sertraline.
It is really difficult to have mixed episode.
You need psychotherapy along with medicines like cognitive behaviour therapy. And some change in medicine like stopping of effexor and zyprexa.
Discuss with your doctor in next follow up for above points.
I hope your query is answered, if still you are confused, late me know exactly what help you need.
Thanks and regards.
Dr Chintan Solanki.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Chintan Solanki 22 hours later
I am not happy and I enjoy music....... If increased efexor xr 150 to 300 XXXXXXX feel happy and enjoy music?
If zat EFEXOR XR from 150 to 300 do feel better and enjoy music?
doctor
Answered by Dr. Chintan Solanki 12 minutes later
Brief Answer:
No not effexor but increase lamictal

Detailed Answer:
Hello
Thanks for follow up.
As you are suffering from mixed episode , my opinion is to incease lamictal to make your mood happy. Sertrline can also be added. And with these even no mood elevation , lithium is the good option.
Effexor(venlafexine) is antidepressant used more in unipolar depression while your depression is bipolar while lamotrigine and lithium are used for bipolar depression.
Hope my answer will help you to decide medication after discussion with your treating psychiatrist.
Thanks & Regards.
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
default
Follow up: Dr. Chintan Solanki 2 hours later
If I feel I am using Kabtajohn relapsing into my mind and to my sense and my feelings and enjoy life as an illustration of the case only increased ......... If EFEXOR XR 150 to 300 you refer to my feelings and my sense and my mind?
If used captagon, refer to my mind and my emotions and my sense of.
doctor
Answered by Dr. Chintan Solanki 6 hours later
Brief Answer:
Please stop using captagon and ask yr doctor

Detailed Answer:
Hello.
I guess you are taking captagon-amphatamine. I am not able to understand your question too clearly.
This drug is very notorious and banned in many countries as per law.It has high abuse potential , and causes psychological changes.
I suggest better to not take it, as this may be responsible for your unhappy mood. So just go to doctor and discuss regarding captagon and get rid of.
All the best and take care.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,   ,  
Treatment/Therapy
Medical Topics

Recent questions on  Sertraline

doctor1 MD

I am looking for a psychiatrist or neuro psychiatrist familiar with traumatic brain injury for my adult daughter . Her current psychiatrist has been basically missing/unavailable for two weeks with no answering service and a broken answering machine with no ability to leave a message. She currently takes Zoloft, Trazadone (sp) and neurotin. She needs a new prescription for Zoloft immediately. We need HELP ! Prefer a doctor in the Oakland/Berkeley/Montclair area.

doctor1 MD

Hi. Over the past month or so, any time I turn over to the other side in while in bed, my heart beats quickly, and I feel as though I just got finished running in a race; I have that exhausted feeling without the hard breathing. Also throughout the day, I have a shortness of breath and feel exhausted when doing anything like the laundry, making the bed, or cleaning. I have to sit down for about 10-15 minutes to rest. I also have GERD. I had an EKG, and that came back normal. I currently take 40 mg of Prilosec, and 100 mg of Zoloft. All of my bloodwork came back normal: WBC count RBC count, cholesterol, etc. I am scheduled to have a stress test, but I was wondering if it could be something else? Thank you!

doctor1 MD

I am a 42 yr old female, only have 1/10 th of a percent thyroid, I take synthroid and zoloft and have been on synthroid for approximate 22 yrs. I am now just in the past month experiencing shortness of breath, tightness in chest, dizziness, and increased pulse rate. What is happening to me?

doctor1 MD

I am a 57 year old female who has been experiencing extreme episodes of sweating lasting sometimes for a couple of hours. Hair dripping. Feel tired most of the time. Dr. just took me off Zoloft thinking that may be causing the extreme sweating. I had been on 100mg of Zoloft for about 13 years. I also take Wellbutrin XL 300. My A1C was 6.1. Doctor doesn't seemed concerned with A1C. I just don't know what can be causing such extreme sweating. Any ideas? Thanks, Marilyn

doctor1 MD

i have crirrocis quit drihking 2years but i have bad itching

doctor1 MD

Hi my name is XXXXXXX I take trazodone, gabapentin and duloxetine HCL DR, with oxycodon-acetaminophen7.5-325 witch I have to drug test for. I was just told my test came back showing I have taken lorazepam . this is not the first time for this...

doctor1 MD

I have anxiety attacks, fatigue and major depression , I am hot and cold, sick to stomach but no vomiting . Thyroid tests (THS, T3, T4) are normal. Zanax, Pretiq etc. have not helped. I need help.